# SDR UALA2009032300854

- Difficulty date: March 20, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 36,457 hours, 14,563 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 43L BETWEEN FR56 & 57 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED STRINGER SECTION.  FABRICATED & INSTALLED STRINGER SPLICE REPAIR.
